MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 12 DEFIBRILLATOR/MONITOR SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 12 DEFIBRILLATOR/MONITOR SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 99400-003486
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device had displayed a "service" message in its display.This message can be indicative of a device lock-up condition.As a result, defibrillation therapy may not be available, if it is needed.There were no reports of patient use associated with the reported event.
 
Additional Manufacturer Narrative
The device was not returned to physio-control for evaluation.A third-party service agent performed an initial evaluation of the customer's device and verified the reported issue.Additionally, physio-control contacted the customer and confirmed that the date that the reported issue was observed was 12/05/2018.As a result, b3, event date, has been updated accordingly.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Device not evaluated by manufacturer.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The third-party service agent replaced the system pcb assembly and subsequently observed proper device operation through functional and performance testing.The device was then returned to the customer for use.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 12 DEFIBRILLATOR/MONITOR SERIES
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8191559
Report Number0003015876-2018-02178
Device Sequence Number1900462
Product Code MKJ
UDI-Device Identifier00885074855653
UDI-Public00885074855653
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K102972
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number99400-003486
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/05/2018
Supplement Date Received by Manufacturer02/01/2019
04/09/2019
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date02/28/2019
05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1